# SDR CA990311073

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AT DEPARTURE, BURN SMELL REPORTED BY FLIGHT ATTENDANT.  FOUND SB PANEL NR 4 PASS-SERV MDL NR 1 CIRCUIT BREAKER BURNED OUT, PASS-SERV MDL NR 2 AND NR 7 CIRCUIT BREAKER DAMAGED BY FIRE AND  A WIRE TERMINAL DAMAGE.  COFFEE CONTAMINATION INSIDE PANEL.  GALLEY DRAIN LEAKING AND RUNNING DOWN INTO PANEL.  LEAK REPAIRED, CIRCUIT BREAKER REPLACED, AND WIRES REPAIRED/REPLACED.
